# SDR SWAA2022021508186

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Pulled
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT STA 807 AND 827 L/H Z ANGLE HAS RIVETS PULLED THROUGH AND WORKING AT FRAMES / REMOVED AND REPLACED L/H Z ANGLE FROM STA 727 TO 847 ON NR 780266 CONTINUATION SA-M 326 E2570699 ITEM 2.
